Some algebra for generalized Planck random variables
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 441-452
Printed September 1, 2007
Saralees Nadarajah
University of Manchester
Abstract : The exact distributions of $X + Y$, $XY$ and $X/(X + Y)$ are derived when $X$ and $Y$ are independent generalized Planck random variables.
Keywords : generalized Planck distribution, products of random variables, ratios of random variables, sums of random variables
MSC numbers : 33C90, 62E99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd